# SDR 96ZZZX2117

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4165 - CREW REPORTED THE CARGO DOOR WARNING LIGHT ILLUMINATED DURING FLIGHT.  AIRCRAFT RETURNED TO AZO, LANDED 400 POUNDS OVERWEIGHT.  AIRCRAFT WAS FERRIED WHERE CAK MAINTENANCE CONDUCTED AN OVERWEIGHT LANDING INSPECTION IAW MM 05-00-00.  NO DEFECTS NOTED.  MAINTENANCE ALSO INSPECTED THE CARGO DOOR WARNING SYSTEM, NO DEFECTS NOTED.  SUSPECT CARGO DOOR MICROSWITCHES MAY HAVE FROZEN DURING THE NIGHT.  AIRCRAFT RETURNED TO SERVICE.
